MAUDE Adverse Event Report: O&M HALYARD, INC. XTRA TRAC SHOEC, XLG; APPAREL HEADWEAR/FOOTWEAR

O&M HALYARD, INC. XTRA TRAC SHOEC, XLG; APPAREL HEADWEAR/FOOTWEAR
Model Number 69254
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Code Fall (1848)
Type of Reportable Event Serious Injury
Event or Problem Description
The grip tape on the bottom of the covers is smooth and not tacky.Staff member slipped on a textured ramp while wearing these covers and was injured.Additional details regarding injury were requested on august 18 and august 23, 2023.No response has been received to-date.
 
Additional Manufacturer Narrative
A follow-up report will be provided upon conclusion of the investigation.A scar was issued to hubei xinxin non-woven co., ltd the manufacturer of the xtra trac shoec, xlg product code 69254 on august 21, 2023.Hubel xinxin non-woven co., ltd (fda registration 3011547453).This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a product is defective or has caused serious injury.H3 other text : device not returned.
 
Additional Manufacturer Narrative
Sample from customer was received on (b)(6) 2023.There is only one shoe cover in the box.It is a random representative sample provided by the customer and it is not certain that it¿s the same batch as the complaint lot.We observed the printed pattern on the bottom of the shoe cover, and there was no abnormality.The sample was returned to the manufacturer (hubei xinxin non-woven co) for evaluation.The average static friction is (b)(4) and the average kinetic friction is (b)(4).The results meet the requirements of specification.Contract manufacturer responded to supplier corrective action request with the following findings on september 28, 2023.Lot number was not provided.We have reviewed the inspection records of this product 69254 from august 2022 to august 2023, and found no problems similar to the complaint.The last three batches of fabric inspection records were reviewed and passed.Two batches of 69254 were in the warehouse and evaluated.Their results meet the specification.A root cause was not determined.The customer was asked about specific details of the complaint, such as the environment during use and there was no feedback provided.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a product is defective or has caused serious injury.
 
Event or Problem Description
The site reached out to the complaint reporter for additional incident details on august 18, august 22, and august 23.The customer has not responded to requests for additional details to support investigation.

Brand Name
XTRA TRAC SHOEC, XLG
Common Device Name
APPAREL HEADWEAR/FOOTWEAR
Manufacturer (Section D)
O&M HALYARD, INC.
1 edison drive
alpharetta GA 30005
Manufacturer (Section G)
HUBEI XINXIN NON-WOVEN CO., LTD
taizihu industrial park
pengchang town
xiantao huber, cn 43301 8
CH   433018
Manufacturer Contact
nichole early
1 edison drive
alpharetta, GA 30005
8287820529
MDR Report Key17743922
Report Number3014421917-2023-00013
Device Sequence Number4085680
Product Code FXP
UDI-Device Identifier30680651692543
UDI-Public30680651692543
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number69254
Device Catalogue Number991069254
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2023
Supplement Date Received by Manufacturer09/28/2023
Initial Report FDA Received Date09/14/2023
Supplement Report FDA Received Date10/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown